# SDR HEEA0013186

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Failed
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV CONTROL WILL NOT TURN OFF WITH ON/OFF SWITCH.
